Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Abelian subgroups of finite $ p$-groups


Author: Susan Claire Dancs
Journal: Trans. Amer. Math. Soc. 169 (1972), 489-493
MSC: Primary 20D15
MathSciNet review: 0308258
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Information is obtained about the order of maximal abelian subgroups of central powers and crown products of finite $ p$-groups. This is used to construct groups with ``small'' maximal abelian subgroups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20D15

Retrieve articles in all journals with MSC: 20D15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1972-0308258-1
PII: S 0002-9947(1972)0308258-1
Keywords: Abelian subgroups, finite $ p$-group, central power, crown product
Article copyright: © Copyright 1972 American Mathematical Society